# SDR C8GA20080058

- Difficulty date: August 18, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE AFT CARGO COMPARTMENT SHEAR TIE LOCATED AT S29-30L CORRODED. CORROSION FOUND TO BE OUT OF LIMITS, DAMAGE WAS CUT OUT. FABRICATED SHEAR TIE, HEAT TREATED TO T6. FABRICATED DOUBLER. INSTALLED REPAIR AT BS 950E BETWEEN S29 TO 30L IAW SRM 53-10-4, 53-10-2.  NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
